Document Type : Research Paper
Department of Mathematics, College of Science, University of Duhok, Duhok 42001, Iraq.
Thangaraj and Balasubramanian introduced the so-called somewhat fuzzy semicontinuous and somewhat fuzzy semiopen functions. Two years later, the same authors defined two other types of functions called somewhat fuzzy continuous and somewhat fuzzy open without indicating connections between them. At first glance, we may easily conclude (from their definitions) that every somewhat fuzzy continuous (resp. open) function is slightly fuzzy semicontinuous (resp. semiopen) but not conversely. In this note, we show that they are equivalent. We further prove that somewhat fuzzy continuous functions are weaker than fuzzy semicontinuous functions.
- Fuzzy continuous
- Somewhat continuous
- Somewhat fuzzy continuous
- Somewhat fuzzy semicontinuous
- Somewhat fuzzy open
- Ameen, Z. A., Asaad, B. A., & Al-shami, T. M. (2021). Soft somewhat continuous and soft somewhat open functions. https://doi.org/10.48550/arXiv.2112.15201
- Ameen, Z. A., & Khalaf, A. B. (2022). The invariance of soft Baire spaces under soft weak functions.
Journal of interdisciplinary mathematics, 25(5), 1295-1306. https://doi.org/10.1080/09720502.2021.1978999
- Azad, K. K. (1981). On fuzzy semi-continuity, fuzzy almost continuity and fuzzy weakly continuity. Journal of mathematical analysis and applications, 82, 14-32. https://doi.org/10.1016/0022-247X(81)90222-5
- Chang, C. (1968). Fuzzy topological spaces. Journal of mathematical analysis and applications, 24(1), 182-190. https://doi.org/10.1016/0022-247X(68)90057-7
- Gentry, K. R., & Hoyle III, H. B. (1971). Somewhat continuous functions. Czechoslovak mathematical journal, 21(1), 5-12. http://dx.doi.org/10.21136/CMJ.1971.100999
- Thangaraj, G., & Balasubramanian, G. (2001). On somewhat fuzzy semicontinuous functions. Kybernetika, 37(2), 165-170.
- Thangaraj, G., & Balasubramanian, G. (2003). On somewhat fuzzy continuous functions. The journal of fuzzy mathematics, 11(2), 725-736.
- Thangaraj, G., & Palani, R. (2016). Somewhat fuzzy continuity and fuzzy Baire spaces. Annals of fuzzy mathematics and informatics, 12(1), 75-82.
- Wong, C. K. (1974). Fuzzy topology: product and quotient theorems. Journal of mathematical analysis and applications, 45(2), 512-521. https://doi.org/10.1016/0022-247X(74)90090-0
- Yalvaç, T. H. (1988). Semi-interior and semi-closure of a fuzzy set. Journal of mathematical analysis and applications, 132(2), 356-364. https://doi.org/10.1016/0022-247X(88)90067-4